# SDR CA150302007

- Difficulty date: February 27, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Dhav DHC6300
- Aircraft time: 29,419 hours
- Engine: Pwa PT6A34
- Propeller: Hartzl HCB3TN3
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Part number: 3013102
- Condition: Cracked
- Location: Power Turbine
- Part time: 3,984 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DUE TO POSSIBLE FATIGUE CRACKING IN 2 PT BLADES, WHICH IS CAUSE FOR SET REJECTION. THIS BLADE HAS LESS THAN 4000 HRS TSN, WHICH IS VERY UNUSUAL.  AT FPI, CRACK INDICATIONS WERE FOUND ON 2 PT1 BLADES IN THE RADIUS BETWEEN THE AIRFOIL AND UPPER SHROUD. THE PT BLADES WERE THEN SENT FOR METALLURGICAL EVALUATION TO CONFIRM THAT CRACKS EXIST. IT WAS CONFIRMED THAT THE BLADES WERE CRACKED BELOW THE BLADE SURFACE.  IT WAS DECIDED TO SCRAP THE ENTIRE SET OF PT BLADES DUE TO POSSIBLE FATIGUE CRACKING.
